Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107

Preview Purchase PDF Citation 0 440 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119

Preview Purchase PDF Citation 0 474 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134

Preview Purchase PDF Citation 0 455 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Purchase PDF Citation 0 453 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158

Preview Purchase PDF Citation 0 428 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174

Preview Purchase PDF Citation 1 429 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182

Preview Purchase PDF Citation 0 449 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194

Preview Purchase PDF Citation 0 466 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80